# SDR AALA202309273085

- Difficulty date: September 7, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 34,949 hours, 14,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U187
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED FROM BS 500A TO BS 500I AT LBL 26. REPLACED TRANSITION PANEL PER SRM 51-40-02 AND AARD 51-00-05.
